# SDR FDEA201109214009

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,742 hours, 22,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cam
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SLIDING WINDOW DOES NOT STAY CLOSED WHEN CRANK HANDLE IS RELEASED. WINDOW CRANK MOVES TOWARDS OPEN AND OVER CENTER INDICATOR MOVES TOWARD OPEN.  CAPT'S SLIDING WINDOW FOUND UPPER CAM BLOCK, AND WINDOW OPERATING CLUTCH OUT OF ADJUSTMENT.   ADJUSTED AND TESTED BOTH CAM BLOCK AND WINDOW  OPERATING CLUTCH IAW MM 56-11-02-5.  ALL OTHER  FUNCTIONS NORMAL IAW MM 56-11-02-5. ACFT OK TO  CONTINUE.  FINAL CLOSED.
